Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

truepink305

Member
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About truepink305

  • Rank
    New Member

Recent Profile Visitors

710 profile views
  1. I am really happy to say that the purpura is mostly gone now. On the left side of my face, which was hit the hardest, it is not 100% gone, and you can definitely still see it. I tried different types of cover up like dermablend, but it made things look worse--you could still see color beneath the concealer, and it just looked too obvious. One of the guys I work with told me recently that it was "a lot better" than before. At least when I go out now people don't stare at me or look scared. That w
  2. It sounds like yr Dr is doing the right thing--a test spot is very wise. That way you won't have any big surprises. I think my Dr took this chance b/c I had vbeam before, when I was on 20mg and hadn't been on the med for much time. The last treatment only made my face red and puffy, which isn't great, but lately people were telling me how good my skin was looking, so I thought this was related, the laser and 'tane working together. One of the new Drs I saw (2nd opinion) said that he has heard
  3. I am still on accutane--its been four months total and my Doc told me not to go off. I am so scared. If anyone else is thinking of vbeam I hope they will see these pics first. It should NEVER happen to anyone.
  4. Three days ago I had Vbeam and now I dark purpura all over my face. I am so depressed--when I go outside (which I am trying to avoid as much as possible) people look away quickly or just stare. I looked diseased. I have been to see 3 doctors post treatment, none of them can tell me what to expect or time frame that this might improve. I have been on 30 mg of accutane for 2 months, and prior to that on 20 mg for 2 months. I read that lasers should not be used for 12-16 mnths post accutane, but
  5. Hi, I have had 3 laser treatments for scarring over the past three months. I am on 30mg of accutuane a day, and my derm assured me that this was a safe procedure for me. So far I haven't noticed any real improvement, and post treatment my scars looked puffy and darker for a few days. I keep reading on the boards that you have to wait 1 year before getting a laser treatment if you are on accutane. I am really scared now--I told her I won't have any more treatments, but I am worried I have now do
×